RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 3, Pages 582–585 (Mi tvp744)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A stochastic integral for operator-valued functions

N. N. Vakhaniaa, N. P. Kandelaki

a Tbilisi

Abstract: The definition of a stochastic integral (having properties $(a)$$(r)$) for a certain class of operator-valued functions with respect to random vector-valued measures is given. We also find the covariance operator of the stochastic integral.

Full text: PDF file (298 kB)

English version:
Theory of Probability and its Applications, 1967, 12:3, 525–528

Bibliographic databases:

Received: 04.05.1966

Citation: N. N. Vakhania, N. P. Kandelaki, “A stochastic integral for operator-valued functions”, Teor. Veroyatnost. i Primenen., 12:3 (1967), 582–585; Theory Probab. Appl., 12:3 (1967), 525–528

Citation in format AMSBIB
\Bibitem{VakKan67}
\by N.~N.~Vakhania, N.~P.~Kandelaki
\paper A~stochastic integral for operator-valued functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 3
\pages 582--585
\mathnet{http://mi.mathnet.ru/tvp744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219128}
\zmath{https://zbmath.org/?q=an:0183.19406}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 3
\pages 525--528
\crossref{https://doi.org/10.1137/1112067}


Linking options:
  • http://mi.mathnet.ru/eng/tvp744
  • http://mi.mathnet.ru/eng/tvp/v12/i3/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mamporia B., “Stochastic Differential Equations in a Banach Space Driven By the Cylindrical Wiener Process”, Trans. A Razmadze Math. Inst., 171:1 (2017), 76–89  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:200
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020